MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502230
Medical Device Problem Codes Peeled/Delaminated (1454); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a navigator access sheath device was used during a retrograde intrarenal surgery (rirs) procedure.During the procedure, it was noticed that the inside was sticking out sharply and can be seen through scope.The procedure was completed with another of the same device with no patient complications.
 
Additional Manufacturer Narrative
H6: device code a040506 captures the reportable event of sheath peeled.
 
Additional Manufacturer Narrative
Device code a040506 captures the reportable event of sheath peeled.Investigation results: the returned navigator device was analyzed, and a visual evaluation noted that both sheath and dilator were returned in good condition.Microscopic examination was performed under magnification, and it was possible to see that the sheath was bent/kinked in the center.Additionally, some whitened areas were observed on the bent/kinked indicating the device was submitted to tension.Destructive test was performed, and the device was cut in three sections, however, no evidence of detachment of the inner lining was found.It was not possible to identify any evidence of the alleged issue on the device since no evidence of detachment of the inner lining was found inside the sheath, therefore, the reported device allegation could not be confirmed.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.Based on analysis results, a conclusion code of no problem detected was assigned to this investigation.
 
Event or Problem Description

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20735741
Report Number2124215-2024-71997
Device Sequence Number8287894
Product Code FED
UDI-Device Identifier08714729837985
UDI-Public08714729837985
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2025
Device Model NumberM0062502230
Device Catalogue NumberM0062502230
Device Lot Number0032662613
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale